# SDR DALA100539751

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 91,043 hours, 81,913 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L CHECK AND INSPECTION IAW EA 98-89790 FOUND CRACK IN LT FWD EMERGENCY DOOR PAN BEYOND PREVIOUS STOP DRILL.  REPLACED LT FORWARD EMERGENCY EXIT DOOR IAW MM 52-21-01.
